RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rubshtein, Ben-Zion

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:110
Abstract pages:904
Full texts:405
References:98
Website: https://www.math.bgu.ac.il/~benzion/

http://www.mathnet.ru/eng/person40488
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196060

Publications in Math-Net.Ru
1988
1. V. G. Vinokurov, B. A. Rubshtein, A. L. Fëdorov, “Normal subgroupoids and extensions of measured groupoids”, Uspekhi Mat. Nauk, 43:3(261) (1988),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 231–232  isi
2. D. S. Mindlin, B. A. Rubshtein, “Convolutions of Random Measures on a Compact Group”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  376–379  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 355–357  isi
1986
3. B. A. Rubshtein, A. L. Fëdorov, “Subgroups of a complete ergodic approximately finite group of automorphisms, which preserve the measure of a Lebesgue space”, Funktsional. Anal. i Prilozhen., 20:2 (1986),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:2 (1986), 156–158  isi
1985
4. A. A. Lodkin, B. A. Rubshtein, “The structure and classification of factors”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 26 (1985),  127–170  mathnet  mathscinet  zmath; J. Soviet Math., 38:2 (1987), 1773–1798
1984
5. B. A. Rubshtein, “Measure-preserving trajectory isomorphism of groups of transformations with quasi-invariant measure”, Dokl. Akad. Nauk SSSR, 276:6 (1984),  1328–1331  mathnet  mathscinet  zmath
1976
6. B. A. Rubshtein, “Nonhomogeneous finitely Bernoulli sequences of measurable partitions”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  46–53  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 39–44
1974
7. T. A. Sarymsakov, B. A. Rubshtein, V. I. Chilin, “Complete tensor products of topological semifields”, Dokl. Akad. Nauk SSSR, 216:6 (1974),  1226–1228  mathnet  mathscinet  zmath
8. B. A. Rubshtein, “Generating partitions of Markov endomorphisms”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  90–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 84–85
1973
9. B. A. Rubshtein, “A certain class of sequences of measurable decompositions and endomorphisms of a Lebesgue space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 4,  99–105  mathnet  mathscinet  zmath
10. B. A. Rubshtein, “Sequences of measurable partitions that are generated by the endomorphisms of a Lebesgue space”, Uspekhi Mat. Nauk, 28:1(169) (1973),  247–248  mathnet  mathscinet  zmath
1972
11. B. A. Rubshtein, “On decreasing sequences of measurable partitions”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  526–529  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019